Aviso: para depositar documentos, por favor, inicia sesión e identifícate con tu cuenta de correo institucional de la UCM con el botón MI CUENTA UCM. No emplees la opción AUTENTICACIÓN CON CONTRASEÑA
 

Cumulative and maximum epidemic sizes for a nonlinear seir stochastic model with limited resources

dc.contributor.authorAmador Pacheco, Julia
dc.contributor.authorLópez Herrero, María Jesús
dc.contributor.editorHan, Xiaoying
dc.date.accessioned2024-03-11T12:53:52Z
dc.date.available2024-03-11T12:53:52Z
dc.date.issued2018
dc.description.abstractThe paper deals with a stochastic SEIR model with nonlinear incidence rate and limited resources for a treatment. We focus on a long term study of two measures for the severity of an epidemic: The total number of cases of infection and the maximum of individuals simultaneously infected during an outbreak of the communicable disease. Theoretical and computational results are numerically illustrated.
dc.description.departmentDepto. de Estadística y Ciencia de los Datos
dc.description.facultyFac. de Estudios Estadísticos
dc.description.refereedTRUE
dc.description.sponsorshipMinisterio de Ciencia, Innovación y Universidades de España
dc.description.sponsorshipComisión Europea
dc.description.statuspub
dc.identifier.citationAmador, J. y Lopez-Herrero, M. (2018) «Cumulative and maximum epidemic sizes for a nonlinear seir stochastic model with limited resources», Discrete and Continuous Dynamical Systems - Series B, 23(8), pp. 3137-3151. doi:10.3934/DCDSB.2017211
dc.identifier.doi10.3934/DCDSB.2017211
dc.identifier.issn1531-3492
dc.identifier.officialurlhttps://doi.org/10.3934/DCDSB.2017211
dc.identifier.relatedurlhttps://www.aimsciences.org/article/doi/10.3934/dcdsb.2017211
dc.identifier.urihttps://hdl.handle.net/20.500.14352/102107
dc.issue.number8
dc.journal.titleDiscrete and Continuous Dynamical Systems - Series B (DCDS-B)
dc.language.isoeng
dc.page.final3151
dc.page.initial3137
dc.publisherAmerican Institute of Mathematical Sciences
dc.relation.projectIDMTM 2014-58091
dc.rights.accessRightsrestricted access
dc.subject.cdu519.216
dc.subject.cdu519.22-76
dc.subject.cdu616-036.22
dc.subject.keywordStochastic epidemic model
dc.subject.keywordNonlinear incidence
dc.subject.keywordLimited resources
dc.subject.keywordCumulative and maximum number of infected
dc.subject.ucmProcesos estocásticos
dc.subject.ucmEnfermedades infecciosas
dc.subject.ucmEstadística
dc.subject.unesco1208.08 Procesos Estocásticos
dc.subject.unesco2404.01 Bioestadística
dc.subject.unesco3202 Epidemiología
dc.titleCumulative and maximum epidemic sizes for a nonlinear seir stochastic model with limited resources
dc.typejournal article
dc.type.hasVersionVoR
dc.volume.number23
dspace.entity.typePublication
relation.isAuthorOfPublication99e89c15-fd25-4dfc-81a6-bd30529c4f66
relation.isAuthorOfPublication64a702cc-f8f5-468f-baeb-e37e92492a68
relation.isAuthorOfPublication.latestForDiscovery99e89c15-fd25-4dfc-81a6-bd30529c4f66

Download

Original bundle

Now showing 1 - 1 of 1
Loading...
Thumbnail Image
Name:
Cumulative and maximum epidemic sizes for a nonlinear seir stochastic model with limited resources.pdf
Size:
361.21 KB
Format:
Adobe Portable Document Format

Collections